Star edge coloring of corona product of path and wheel graph families.

Resumen

A star edge coloring of a graph G is a proper edge coloring without bichromatic paths and cycles of length four. In this paper, we obtain the star edge chromatic number of the corona product of path with cycle, path with wheel, path with helm and path with gear graphs, denoted by Pm ◦ Cn, Pm ◦ Wn, Pm ◦ Hn, Pm ◦ Gn respectively.

Biografía del autor

K. Kaliraj, University of Madras.
Ramanujan Institute for Advanced Study in Mathematics.
R. Sivakami, Bharathiar University.
Research & Development Centre.
Vivin J. Vernold, University College of Engineering Nagercoil.
Department of Mathematics, (Anna University Constituent College).

Citas

Albertson, M. O., Chappell, G. G., Kiersted, H. A., Künden, A., and Ramamurthi, R. Coloring with no 2-colored P4’s. Electron. J. Combin. 1 (2004), #R26.

Bondy, J. A., Murty, U.S.R., Graph Theory with Applications, London, Macmillan, (1976).

Bu, Y., Cranston, N. W., Montassier, M., Raspaud, A., and Wang, W. Star-coloring of sparse graphs. J. Graph Theory 62, pp. 201-219, (2009).

Chen, M., Raspaud, A., and Wang, W. 6-star-coloring of subcubic graphs. J. Graph Theory 72, 2, pp. 128-145, (2013).

Dvořák, Z., Mohar, B., and Šámal, R. Star chromatic index. J. Graph Theory 72, pp. 313-326, (2013).

Grünbaum, B. Acyclic coloring of planar graphs. Israel J. Math. 14, pp. 390-412, (1973).

Kierstead, H. A., Kündgen, A., and Timmons, C. Star coloring bipartite planar graphs. J. Graph Theory 60, pp. 1-10, (2009).

Liu, X.S., and Deng, K. An upper bound on the star chromatic index of graphs with δ ≥ 7. J. Lanzhou Univ. (Nat. Sci.) 44, pp. 94-95, (2008).

L’udmila Bezegová, Borut Lužar, Martina Mockovciaková, Roman Soták, Riste Škrekovski, Star Edge Coloring of Some Classes of Graphs, Journal of Graph Theory, Article first published online: 18 FEB 2015 - DOI: 10.1002/jgt.21862.

Nešetřil, J. and De Mendez, P. O. Colorings and homomorphisms of minor closed classes. Algorithms Combin. 25, pp. 651-664, (2003).

Publicado
2018-11-22
Cómo citar
Kaliraj, K., Sivakami, R., & Vernold, V. (2018). Star edge coloring of corona product of path and wheel graph families. Proyecciones. Revista De Matemática, 37(4), 593-601. Recuperado a partir de http://www.revistaproyecciones.cl/article/view/3269
Sección
Artículos